A 37-year-old male asked:
Would drinking coffee with medication such as baclofen or tylenol cause them to work any better? haven't had any coffee for a couple days and they seem less effective. just coincidence?
1 doctor answer • 1 doctor weighed in
Dermatology 45 years experience
Some OTC tylenol products have caffeine added to enhance its effect -- but we are cautioned not to drink excessive amounts of coffee while taking tylenol, as it can increase the risk of liver damage. I don't know of any interactions between caffeine and baclofen.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Dec 16, 2021
Last updated Dec 17, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.